MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 74021164
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented arthrofibrosis on the left knee.Adverse event was treated with manipulation under anesthesia.Event was resolved.
 
Additional Manufacturer Narrative
The device, used in treatment was not returned for evaluation.Without the actual product, product evaluation could not be performed and complaint could not be confirmed.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.A review of complaint history for the listed part revealed no prior complaints.From clinical/medical investigation, a review of the case report forms did not provide any insight into the root cause of the reported arthrofibrosis.No x-ray images or information on the patient compliance with post-operative instructions were provided.Per the crf the reported issue has been documented as resolved.Since no further harm is anticipated, no further clinical/medical assessment is warranted at this time.Possible causes could include but not limited to traumatic injury, joint tightness, material in use, patient reaction or loss of sterility.A review of risk management files and the instructions for use found that the reported failure was documented appropriately.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further actions are being taken at this time.We consider this investigation closed.Credit will not be issued for the device.

Brand Name
JRNY II CR FEM OX NP LT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10063705
Report Number1020279-2020-01764
Device Sequence Number17022679
Product Code JWH
UDI-Device Identifier00885556422793
UDI-Public885556422793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021164
Device Lot Number17KM17973
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68